BibTeX record: journals/dm/FouquetGMT95

download as .bib file

@article{DBLP:journals/dm/FouquetGMT95,
  author    = {{Jean-Luc} Fouquet and
               Vassilis Giakoumakis and
               Fr\'{e}d\'{e}ric Maire and
               Henri Thuillier},
  title     = {On graphs without P\({}_{\mbox{5}}\) and P\({}_{\mbox{5}}\)\({}^{\mbox{\_}}\).},
  journal   = {Discrete Mathematics},
  year      = {1995},
  volume    = {146},
  number    = {1-3},
  pages     = {33--44},
  url       = {http://dx.doi.org/10.1016/0012-365X(94)00155-X},
  doi       = {10.1016/0012-365X(94)00155-X},
  timestamp = {Wed, 03 Sep 2014 06:45:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/FouquetGMT95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}